Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 781907, 12 pages
http://dx.doi.org/10.1155/2015/781907
Research Article

Migrating Birds Optimization for the Seaside Problems at Maritime Container Terminals

Department of Computer and Systems Engineering, University of La Laguna, 38271 La Laguna, Spain

Received 13 March 2015; Revised 25 May 2015; Accepted 27 May 2015

Academic Editor: Wei Fang

Copyright © 2015 Eduardo Lalla-Ruiz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eduardo Lalla-Ruiz, Christopher Expósito-Izquierdo, Jesica de Armas, Belén Melián-Batista, and J. Marcos Moreno-Vega, “Migrating Birds Optimization for the Seaside Problems at Maritime Container Terminals,” Journal of Applied Mathematics, vol. 2015, Article ID 781907, 12 pages, 2015. doi:10.1155/2015/781907